Yulmukhametova, Yuliya Valer'evna

Total publications: 8 (8)
in MathSciNet: 3 (3)
in zbMATH: 3 (3)
in Web of Science: 1 (1)
in Scopus: 2 (2)
Cited articles: 4
Citations in Math-Net.Ru: 5
Citations in Web of Science: 1
Citations in Scopus: 1

Number of views:
This page:1031
Abstract pages:761
Full texts:250
Yulmukhametova, Yuliya Valer'evna
Candidate of physico-mathematical sciences (2012)
Speciality: 01.01.02 (Differential equations, dynamical systems, and optimal control)
Phone: 89279595596
E-mail: , ,
Keywords: line field of velosity, gas dynamic? equation of state
UDC: 533, 517.958


Submodels with line field of velosity

Main publications:
  1. Yulmukhametova Yuliya Valerevna, “Reshenie s lineinym polem skorostei dlya podmodeli odnomernykh dvizhenii gaza”, PMTF, 57:1 (2016), 3-10
  2. Yulmukhametova Yuliya Valerevna, “Podmodeli gazovoi dinamiki s lineinym polem skorostei”, Sibirskie elektronnye matematicheskie izvestiya, 9 (2012), 208-226
  3. Yulmukhametova Yuliya Valerevna, “Podmodeli dvizheniya gaza s lineinym polem skorostei v vyrozhdennom sluchae”, SibZhIM, 14:2 (2011), 139-150
List of publications on Google Scholar
List of publications on ZentralBlatt

Full list of publications:
| by years | by types | by times cited in WoS | by times cited in Scopus | scientific publications | common list |

1. Yu. V. Yulmukhametova, “Solution of hydrodynamic submodel of rank 2 with a collapse on a helicoid”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.] (to appear)  mathnet
2. Yu. V. Yulmukhametova, “Solution with a linear velocity field for a submodel of one-dimensional gas motions”, Journal of Applied Mechanics and Technical Physics, 57:1 (2016), 1–7  crossref  crossref  zmath  isi (cited: 1)  elib  scopus (cited: 1)
3. Yu. V. Yulmukhametova, “The solution of the hydrodynamic submodels of rank 2 with rotation”, Proceedings of the Mavlyutov Institute of Mechanics, 11:1 (2016), 20–23  mathnet  crossref
4. Yu. V. Yulmukhametova, “Submodels in gas dynamics with linear field of velocity”, Sib. Èlektron. Mat. Izv., 9 (2012), 208–226  mathnet
5. Yu. V. Yulmukhametova, “Straightening expansions of gas from vortex with linear velocity field”, Ufa Mathematical Journal, 4:4 (2012), 157–173  mathnet  mathscinet
6. Yu. V. Yulmukhametova, “Submodels of gas motion with a linear velocity field in the degenerate case”, J. Appl. Industr. Math., 6:1 (2012), 123–133  mathnet  crossref  mathscinet
7. Yu. V. Tarasova, “Classification of submodels with a linear velocity field in gas dynamics”, Journal of Applied and Industrial Mathematics, 4:4 (2010), 570–577  mathnet  crossref  mathscinet  zmath  scopus
8. Yu. V. Tarasova, “Submodels of gas motion with a linear velocity field and zero auxiliary matrix”, Ufimsk. Mat. Zh., 1:3 (2009), 125–131  mathnet  zmath

Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019